Research

Analysis of FETI methods for multiscale PDEs


Reference:

Pechstein, C. and Scheichl, R., 2008. Analysis of FETI methods for multiscale PDEs. Numerische Mathematik, 111 (2), pp. 293-333.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00211-008-0186-2

Details

Item Type Articles
CreatorsPechstein, C.and Scheichl, R.
DOI10.1007/s00211-008-0186-2
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12334

Export

Actions (login required)

View Item